# SDR YV3R2020012020223

- Difficulty date: January 7, 2020
- Submitted: January 20, 2020
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: N683R
- Make and model: Robsin R44
- Aircraft serial: 30057
- Aircraft time: 220 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tachometer
- Part number: C7924
- Part serial: 7770
- Condition: Inoperative
- Part time: 220 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER P/N: C792-4 ROTOR NEEDLE PEGS OUT.
